Breaking up with the pill, part two

Well, it's the second week of not having any man-made estrogen and progestin in my body and I feel ... well ... weird. I thought you're supposed to stop retaining fluid once you stop taking the pill, but I've still got quite a bloated feeling going on (although, that may just be because I haven't been to the gym in over a week ... ). My face also allowed two mini mountains to pop up, which was pretty devastating and something I am not looking forward to happening on a regular basis. Let's see if a very stringent face-washing regime can put an end to that.

What else is happening this week? Oh, my mood is a little bit brighter. When I get blindsided at work I'm not letting it ruin my day any more, I'm facing most things with a laugh — which may also just be me realising that there is now less than a month until it's holiday time (thank god!).

My psoriasis is still occupying my neck and part of my back — this one was just a very hopeful theory I had in the back of my mind, that perhaps the pill was causing a bit of drama in the skin department ... but this is yet to be proven, so it's still up in the air about whether my theory will actually play out!

But that's about it at this point. At the moment I'm starting to have the thought that maybe the pill didn't really hinder things too much (despite the things I mentioned in part one), and after a month or two I may just end up back where I started. It's always good to have a refresh every once in a while though, surely.